User menu

Orthogonal polynomials-centroid of their zeroes

Bibliographic reference Ronveaux, André. Orthogonal polynomials-centroid of their zeroes. In: Numerical Algorithms, Vol. 49, no. 1-4, p. 373-385 (2008)
Permanent URL
  1. Area, L., Godoy, E., Ronveaux, A., Zarzo, A.: Discrete Grosjean orthogonal polynomials. SIAM Activity Group on Orthogonal Polynomials and Special Functions, Newsletter 6(2), 15 (1996)
  2. Buendia, E., Dehesa, J.S., Gálvez, F.J.: The distribution of zeros of the polynomial eigenfunctions of ordinary differential operators of arbitrary order. In: Alfaro, M. et al. (eds.) Orthogonal Polynomials and their Applications. Lecture Notes in Mathematics, vol. 1329, pp. 222–235. Springer (1986)
  3. Brezinski, C., Driver, K.A., Redivo-Zaglia, M.: Quasi-orthogonality with applications to some families of classical orthogonal polynomials. Appl. Numer. Math. 48, 157–168 (2004)
  4. Case, K.M.: Sum rules for zeros of polyomials (I)–(II). J. Math. Phys. 21, 702–714 (1980)
  5. Chihara, T.S.: An Introduction to Orthogonal Polynomials. Gordon and Breach, New York (1978)
  6. Derwidué, L.: Introduction à l’algèbre supérieure et au calcul numérique algébrique. Sciences et Lettres, Liège (1957)
  7. Dimitrov, D.J., Ronveaux, A.: Inequalities for zeros of derivative and associated of orthogonal polynomials. Appl. Numer. Math. 36, 321–331 (2001)
  8. Elbert, A., Laforgia, A.: New properties of the zeros of a jacobi polynomial in relation to their centroid. SIAM J. Math. Anal. 18, 1563–1572 (1987)
  9. Elbert, A., Laforgia, A.: On the zeros of associated polynomials of classical orthogonal polynomials. Differ. Integral Equ. 6(5), 1137–1143 (1993)
  10. Favard, J.: Sur les polynômes de Tchebicheff. C. R. Acad. Sci. Paris 200, 2052–2053 (1935)
  11. Foupouagnigni, M., Hounkonnou, M.N., Ronveaux, A.: Laguerre–Freud’s equations for the recurrence coefficients of D ω semi-classical orthogonal polynomials of class one. J. Comput. Appl. Math. 99, 143–154 (1998)
  12. Grosjean, C.C.: The weight function, generating functions and miscellaneous properties of the sequences of orthogonal polynomials of the second kind associated with the Jacobi and the Gegenbauer polynomials. J. Comput. Appl. Math. 16, 259–307 (1986)
  13. Hendriksen, E., van Rossum, H.: Semi-classical orthogonal polynomials. In: Brezinski, C. et al. (eds.) Polynômes Orthogonaux et Applications. Lecture Notes in Mathematics, vol. 1171, pp. 355–361. Springer, Berlin (1985)
  14. Marden, M.: Geometry of Polynomials. American Mathematical Society. Providence, Rhode Island (1966)
  15. Natalini, P.: Sul calcolo dei momenti della densità degli zeri dei polinomi ortogonali classici e semiclassici. Calcolo 31, 127–144 (1994)
  16. Natalini, P., Ricci, P.E.: Computation of Newton sum rules for associated and co-recursive classical orthogonal polynomials. J. Comput. Appl. Math. 133, 495–505 (2001)
  17. Nikiforov Arnold F., Uvarov Vasilii B., Suslov Sergei K., Classical Orthogonal Polynomials of a Discrete Variable, ISBN:9783642747502, 10.1007/978-3-642-74748-9
  18. Peherstorfer, F., Schmuckenschläger, M.: Interlacing properties of zeros of associated polynomials. J. Comput. Appl. Math. 59, 61–78 (1995)
  19. Ricci, P.E.: Sum rules for zeros of polynomials and generalized Lucas polynomials. J. Math. Phys. 34, 4884–4891 (1993)
  20. Ronveaux, A.: Fourth-order differential equation for numerator polynomials. J. Phys. A.: Math. Gen. 21, 749–753 (1988)
  21. Ronveaux, A.: Zeros of associate versus zeros of derivative of classical orthogonal polynomials. Open Problems, Imacs Ann. Comput. Appl. Math. 9, 419 (1991)
  22. Ronveaux, A.: Three lectures on classical orthogonal polynomials. Contemporary problems in mathematical physics. World Sci. 283–306 (2000)
  23. Ronveaux, A., Marcellán, F.: Co-recursive orthogonal polynomials and fourth-order differential equation. J. Comput. Appl. Math. 25, 295–328 (1989)
  24. Ronveaux, A., Belmehdi, S., Dini, J., Maroni, P.: Fourth-order differential equation for the co-modified semi-classical orthogonal polynomials. J. Comput. Appl. Math. 29(2), 225–231 (1990)
  25. Ronveaux, A., Zarzo, A., Godoy, E.: Fourth-order differential equation satisfied by the generalized co-recursive of all classical orthogonal polynomials. A study of their distribution of zeros. J. Comput. Appl. Math. 59, 105–109 (1995)
  26. Ronveaux, A., Van Assche, W.: Upward extension of the Jacobi matrix for orthogonal polynomials. J. Approx. Theory 86(3), 335–357 (1996 September)
  27. Szegö, S.: Orthogonal Polynomials, Vol. XXIII. American Mathematical Society, Colloquium Publications (1939)
  28. van Assche, W.: Orthogonal polynomials, associated polynomials and functions of second kind. J. Comput. Appl. Math. 37, 237–279 (1991)
  29. van Assche, W., Foupouagnigni, M.: Analysis of non-linear recurrence relations for the recurrence coefficients of generalized Charlier Polynomials. J. Nonlin. Math. Phys. 20(2), 231–237 (2003)
  30. Zarzo, A., Dehesa, J.S., Ronveaux, A.: Newton sum rules of zeros of semiclassical orthogonal polynomials. J. Comput. Appl. Math. 33(1), 85–96 (1990)